Verlagslink DOI: 10.1007/978-3-030-89397-2_17
Titel: Evolutionary inclusions
Sprache: Englisch
Autor/Autorin: Seifert, Christian  
Trostorff, Sascha 
Waurick, Marcus 
Erscheinungs­datum: 2022
Verlag: Springer
Quellenangabe: Operator Theory: Advances and Applications 287: 275-297 (2022)
Zusammenfassung (englisch): 
This chapter is devoted to the study of evolutionary inclusions. In contrast to evolutionary equations, we will replace the skew-selfadjoint operator A by a so-called maximal monotone relation A ⊆ H × H in the Hilbert space H. The resulting problem is then no longer an equation, but just an inclusion; that is, we consider problems of the form (u,f)∈∂t,νM(∂t,ν)+A¯, (u,f)∈ ∂ t,ν M(∂ t,ν )+A, where f∈ L2,ν(ℝ; H) is given and u∈ L2,ν(ℝ; H) is to be determined. This generalisation allows the treatment of certain non-linear problems, since we will not require any linearity for the relation A. Moreover, the property that A is just a relation and not neccessarily an operator can be used to treat hysteresis phenomena, which for instance occur in the theory of elasticity and electro-magnetism.
URI: http://hdl.handle.net/11420/11757
DOI: 10.15480/882.4183
ISBN: 978-3-030-89397-2
978-3-030-89396-5
Institut: Mathematik E-10 
Dokumenttyp: Kapitel (Buch)
Lizenz: CC BY 4.0 (Attribution) CC BY 4.0 (Attribution)
Teil der Schriftenreihe: Operator theory 
Bandangabe: 287
Enthalten in den Sammlungen:Publications with fulltext

Dateien zu dieser Ressource:
Datei Beschreibung GrößeFormat
Seifert2022_Chapter_EvolutionaryInclusions.pdfVerlags-PDF386,97 kBAdobe PDFÖffnen/Anzeigen
Miniaturbild
Zur Langanzeige

Seitenansichten

57
Letzte Woche
0
Letzten Monat
checked on 04.10.2022

Download(s)

14
checked on 04.10.2022

Google ScholarTM

Prüfe

Feedback zu diesem Datensatz

Diesen Datensatz zitieren

Export

Diese Ressource wurde unter folgender Copyright-Bestimmung veröffentlicht: Lizenz von Creative Commons Creative Commons